Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Can any one suggest me what should i do for motion Problem ?

Hi, i had taken bear with chicken and spicy food on 17th Feb. On 19th Feb early morning continuos motions of 15 times with gap of 15 minutes happened. Than i consulted doctor on 19th Feb and explained him the same. The doctor gave me 3 medicines 1) Flagyl 400 - 15 Tablets (3 Times a day for 5 days) 2) Histac 150 - 10 Tablets (2 Times a day for 5 days) 3) Oflomac 200 - 6 Tablets (2 Times a day for 3 days) I have stared using the medicine from 19th Feb. Today is 21st Feb, But still after eating with in 20 minutes - 30 minutes i am getting motion. Can any one suggest me what should i do? - Thanks
Asked On : Sun, 21 Feb 2010
Answers:  2 Views:  1018
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

cntnue the medicines and do not worry you are gonna be alright, i had similar situations last fall. it adjusts in couple of more days. if not then see the same doctor. these medicines are good i suppose.

Answered: Sun, 21 Feb 2010
  Anonymous's Response

i am still not well

i am still suffering from the same problem

which doctor should i meet ?

Answered: Thu, 4 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor